Extension of bilinear operators and best approximation in 2-normed spaces

Authors

  • Ştefan Cobzaş "Babeş-Bolyai" University, Cluj-Napoca, Romania
  • Costică Mustăța Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Download data is not yet available.

References

I. Beg, M. Iqbal, Extension of linear 2-operators, Mathematica Montesnigri 2 (1993), pp. 1-10.

S. Cobzaş, C. Mustăţa, Extension of bilinear functionals and best approximation in 2-normed spaces (to appear).

N. Dunford, J. T. Schwartz, Linear Operators Part. I: Genral Theory, Interscience Publishers, New York, 1958.

I. Franić, An extension theorem ofr bounded linear 2-functionals and applications, Math. Japonica 40 (1994), pp. 79-85.

S. Gähler, 2-Matrische Räume und ihre Topoligische Struktur, Math. Nachr. 26 (1963/64) pp. 115-148.

S. Gähler, Linear 2-Normierte Räume, Math. Nachrs. 28 (1965), pp. 1-45.

S. Gähler, Über 2-Banach-Räume, Math. Nachr. 42 (1969), pp. 335-347.

T. L. Hayden, The extension of bilinear functionals, Pacific, J. Math. 22 (1967), pp. 99-108.

R. B. Holmes, On the continuity of best approximation operators, in Symposium on Infinite Dimensional Topology (R.D. Anderson Editor), annals of Math. Studies, Princenton Univ. Press. Princenton 1972, pp. 137-158.

R. B. Holmes, Geometric Functional analysis and its Applications, Springer-Verlag, Berlin , 1975.

K. Iseki, Mathematics on 2-normed spaces, Bull. Korean. Math. Soc., 13 (1976), pp. 127-136.

J. Lindenstrauss, Extension of compact operators, Mem. Amer. Math. Soc. 48, (1964).

S. Mabizela, On bounded 2-linear functionals, Math. Japonica, 35 (1990), pp. 51-55.

L. Nachbin, A theorem of Hahn-Banach type for linear transformation, Trans. Amer. Math. Soc., 68 (1950), pp. 28-46.

L. Nachbin, Some problems in extending and lifting continuous linear transformations, in Proc. International symposium on Linear Spaces, Jerusalem, 1960.

R. R. Phelps, Uniqueness of Hahn-Banach extension and unique best approximation, Trans Amer. Math. Soc., 96 (1960), pp. 238-255.

I. Singer, Best Approximation in Normed Linear Spaces by Element of Linear Subspaces, Publishing House of the Romanian Academy and Springer Verlag, Bucharest and Berlin, 1970.

A. G. White Jr., 2-Banach spaces, Math. Nachr. 42 (1969), pp. 43-60.

A. G. White and Yeol Je Cho, Linear mappings on linear 2-normed spaces, Bull. Korean Math.Soc., 21 (1984), pp. 1-6.

Downloads

Published

1996-08-01

How to Cite

Cobzaş, Ştefan, & Mustăța, C. (1996). Extension of bilinear operators and best approximation in 2-normed spaces. Rev. Anal. Numér. Théor. Approx., 25(1), 63–75. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1996-vol25-nos1-2-art7

Issue

Section

Articles